# SDR COMA0360194

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 14,322 hours, 14,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5794 - FLIGHT ATTENDANT REPORTED EMERGENCY FLASHLIGHT DID NOT ILLUMINATE AFTER TAKING IT OUT OF HOLDER.  AFTER ABOUT 40 SECONDS IT STARTED SMOKING AND BECAME HOT TO THE TOUCH.  CREW DEACTIVATED IT BY REMOVING THE BATTERY.  LATER INVESTIGATION SHOWED THAT THE CONTROLLING CIRCUIT BOARD HAD SHORTED OUT.
